# SDR SWAA2019042632021

- Difficulty date: April 8, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER AFT CORNER HAS DAMAGE TO THE FRAME.          / REPAIRED FWD ENTRY DR. UPPER AFT CORNER DAMAGED IAW ATS ER & EA
